# SDR UALA2012073004112

- Difficulty date: July 28, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 44,701 hours, 9,731 cycles
- Engine: Pwa PW4077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6613304
- Part serial: 88
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL, ALTERNATING CURRENT HYD MOTOR PUMP (FWD C1) IS LEAKING STEADILY FROM FLANGE.  REPLACED C1 ACMP PER AMM.
